MathSciNet Relay Station
MathSciNet bibliographic data
MR648941 49F20 (35J60)
Bombieri, Enrico Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 (1982), no. 2, 99–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement